# SDR SIMA202004298002

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,192 hours, 31,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 804906
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHK FOUND AFT EMER EXIT LOCATING SIGN FWD SIDE INOP.-C/A-REMOVED AND REPLACED AFT EMER EXIT LOCATING SIGN FWD SIDE IAW AMM 33-50-15 AND EMER LIGHT DC/AC INVERTER IAW AMM 33-50-11. OPS CHK GOOD. SIGN ASSY EXIT P/N 8232-1
